Toggle Main Menu Toggle Search

Open Access padlockePrints

Exact Estimation of Multiple Directed Acyclic Graphs

Lookup NU author(s): Professor Chris Oates

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Oates CJ, Smith JQ, Mukherjee S, Cussens J

Publication type: Article

Publication status: Published

Journal: Statistics and Computing

Year: 2016

Volume: 26

Issue: 4

Pages: 797-811

Print publication date: 01/07/2016

Online publication date: 19/06/2015

Acceptance date: 16/04/2015

ISSN (print): 0960-3174

ISSN (electronic): 1573-1375

Publisher: Springer New York LLC

URL: https://doi.org/10.1007/s11222-015-9570-9

DOI: 10.1007/s11222-015-9570-9

Notes: http://arxiv.org/abs/1404.1238


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share